# SDR ARWA20040804

- Difficulty date: August 22, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45988
- Aircraft time: 76,392 hours, 27,560 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Indicator
- Part number: 066500011001
- Part serial: X2184
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING TAXI, FIRST OFFICER'S VERTICAL SPEED INDICATOR (VSI) DISPLAY SHOWS REPEATER ANNUNCIATOR.  FAILURE AND NO NEEDLE.  REMOVED AND REPLACED TCAS/VSI AT FIRST OFFICER'S SIDE.  CHECK SYSTEM ON GROUND OK IN ACCORDANCE WITH MM 34-12-0 AND 34-11-1.
